# SDR DALA2020020500904

- Difficulty date: February 2, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 75,042 hours, 24,589 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Aft Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5647, L/P 6375523) LT AFT ENTRY DOOR MESSAGE ON AT 19,000 STAYED ON THROUGH FLT. CORRECTIVE ACTION: B757-200 CFRFIM 52-71-00-815-002 BLOCKS 1 & 21 WERE PERFORMED FAULT WAS CORRECTED. MESSAGE L AFT ENT DOOR OUT OF VIEW WITH DOOR CLOSED.
